# SDR 2006FA0001131

- Difficulty date: October 30, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N304E
- Make and model: Beech A36
- Aircraft serial: E3433
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 002524040
- Condition: Loose
- Location: Rudder
- Part time: 1,015 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INVESTIGATING LOOSE RUDDER PEDALS, THE ASSEMBLY WAS DISASSEMBLED AND IT WAS NOTED THAT THE SHAFT HAD BEEN DOUBLE DRILLED WITH THE HOLES OVERLAPING.  THE AIRCRAFT WAS CERTIFICATED JANUARY 2002; THE AIRCRAFT NOW HAS 1015.4 HOURS, TIME IN SERVICE.  (K)
